The geometric dimension of an equivalence relation and finite extensions of countable groups

A. H. Dooley, V. Ya. Golodets

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)1789-1814
JournalErgodic Theory and Dynamical Systems
Volume29
Issue number06
DOIs
Publication statusPublished - 1 Dec 2009

Cite this

The geometric dimension of an equivalence relation and finite extensions of countable groups. / Dooley, A. H.; Golodets, V. Ya.

In: Ergodic Theory and Dynamical Systems, Vol. 29, No. 06, 01.12.2009, p. 1789-1814.

Research output: Contribution to journalArticle

@article{145cf3e6ee9843e7a94eea40947e0bf9,
title = "The geometric dimension of an equivalence relation and finite extensions of countable groups",
author = "Dooley, {A. H.} and Golodets, {V. Ya.}",
year = "2009",
month = "12",
day = "1",
doi = "10.1017/S014338570800093X",
language = "English",
volume = "29",
pages = "1789--1814",
journal = "Ergodic Theory and Dynamical Systems",
issn = "0143-3857",
publisher = "Cambridge University Press",
number = "06",

}

TY - JOUR

T1 - The geometric dimension of an equivalence relation and finite extensions of countable groups

AU - Dooley, A. H.

AU - Golodets, V. Ya.

PY - 2009/12/1

Y1 - 2009/12/1

UR - http://www.scopus.com/inward/record.url?scp=74349130741&partnerID=8YFLogxK

UR - http://dx.doi.org/10.1017/S014338570800093X

U2 - 10.1017/S014338570800093X

DO - 10.1017/S014338570800093X

M3 - Article

VL - 29

SP - 1789

EP - 1814

JO - Ergodic Theory and Dynamical Systems

JF - Ergodic Theory and Dynamical Systems

SN - 0143-3857

IS - 06

ER -